thanks to allanah and hatshepsut for your replies. allanah are you on Humira? I am going to have my next weeks injection and see how that goes. The nausea etc hasn't been quite so bad today but definately seems to get worse a while after I have eaten. I just hope that if it is side effects they will gradually go. I started Enbrel after Christmas and didn't have stomach problems and it seemed to be helping ,but then I developed a rash on my neck and chest which I was told was an allergic reaction so I had to stop it. Worried that if I don't get on with enbrel there isn't much left to try. I hope they sort things out for you hat, that's a long time to be getting those symptoms. Allanah how are things going for you, you've had a really tough time haven't you? Take care Maywing xx
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.